Couldn't find what you looking for?

TRY OUR SEARCH!

HI , MY FATHER IS COLON CANCER PATIENT FOR THE PAST 4 YEARS. HE WAS SUFFERING FROM CHRONIC PAIN FOR THE PAST ONE YEAR. HE WAS TAKING MORPHINE, EVEN AFTER HE INCREASED THE DOSAGE, THE PAIN RELIEF WILL LAST FOR ONLY 2 HRS AFTER TAKING THE MORPHINE. WHAT ARE THE CHANCES OF FENTANYL PATCH, WHETHER HE WILL GET A RELIEF FROM HIS PAIN OR NOT. AS HE IS SITUATED IN INDIA, I WOULD LIKE TO KNOW THAT THIS FENTANYL PATCH IS AVAILABLE IN INDIA. IF IT IS AVAILABLE WHO IS THE DEALER FOR THE MEDICINE?

Loading...

myhusband had colon cancer and fentanyl didnt reallyhelp him much. the doctors try to get you off morhine and on to fentanyl becasue they want to kick you out of the hospital but really the fentanyl didnt help him.
Reply

Loading...

My grandfather is about 97 years old and is suffering from chronic arthritis which has disabled him. Is there an oral preperation for morphine available (oromorph) in India.
Reply

Loading...

I have been on Fentanyl duragesic patch for the past 4 years. I am on 200microgram/hour which is 2 patches every 3 days. It has been a life saver and if i was unable to use this I would die, Like all medications if you are not a drug abuser and are only using pain meds for pain you will not become addicted.
Reply

Loading...

my partner has been on combination of mst tablets and oxycontin- recently she transferred to fentanyl- 4 patches every 2days plus about a bottle of oromorph per day and odd bits of liquid ketamine- the combination has knocked out her appetite and the stomach pain has overtaken the pain from the tumor in pelvic area. anyone with any sensible ideas about combating the stomach issue please let me know- she is in her thirties, has been through 4 years of ops the last being a full pelvic clearance, seeing her in pain from her stomach is terrible- please if anyone has any ideas we are all ears
Reply

Loading...

To monica6:

I find it very hard to believe being on the fentanyl patch (especially 200 mcg per hour) for 4 years & saying a person cannot become addicted if used correctly! ALL opiates & narcotic pain killers result in addiction with prolonged use. Even if switching from one pain killer to a different one can flip you into withdrawal. Have to say you're on a high dosage too. Try cutting back on the dosage slightly & see what happens. I've been on 75 mcg (6 months) for acute chronic pain & wore the patch longer than the 72 hour dosage. Experienced withdrawal symptoms faster than the acute pain.
Reply

Loading...

I am on 200 mic/gr/hr changing every two days. I find on third day there is a tremendous decrease. I have had 4 back surgeries, nerve blocks, facet injections etc. My problem is neuropathy ( severe pain coming up my right leg and beginning into my left). If it was not for this wonderful drug I believe I would be dead! I have not knowingly a few times gone an extra day or two past the change day and the excruciating pain returned and was unbearable. It certainly is not my choice of ways to live but it does offer a somewhat normal life! I certainly will pray for those who are in similar situations. I am not going to preach but the Lord promises us his grace one day at a time and if we make that choice to not bite off or dwell on more than one day His daily grace is more than sufficient and gets us through! God bless you all, my heart goes out to as well and I will pray for you all!
Reply

Loading...